Programmed cell death receptor 1 inhibitors (anti-PD-1) constitute a form of immunotherapy for the treatment of several cancers. They are associated with cutaneous immune-related adverse events (irAE), occurring in up to 50% of patients. Lichenoid dermatitis is frequent and several presentations have been described. Although attempts have been made to study these reactions, they are yet to be fully characterized and the relationship with tumor response is unclear. We describe a case of digital ulcerative lichenoid dermatitis resembling ulcerative cutaneous lichen planus that occurred during pembrolizumab therapy for oral squamous cell carcinoma. The patient developed a painful ulcer on his index finger 18 months into therapy. Biopsy revealed epidermal ulceration with intense lichenoid dermatitis. Immunohistochemical study revealed intense CD8 positivity at the ulcer's edges and marked CD163 positivity at its base. Although idiopathic forms of this type of lichenoid dermatitis are particularly recalcitrant, our case was successfully managed with topical therapy and oncologic treatment did not require modification. One year after ending treatment the patient remains free of disease progression. It is unclear if this reaction is associated with his favorable oncologic response. This report adds an undescribed reaction to the increasing diversity of cutaneous irAE associated with anti-PD-1 therapy.